# SDR CALA9701508

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG RETRACT ACTUATOR UPPER ATTACH FITTING (COKE BOTTLE FITTING) CORRODED WITH .125 PLAY.  THE COKE BOTTLE FITTING AND BUSHINGS WERE REMOVED AND THE LIGHT CORROSION WAS REAMED OUT PER OHM 57-40-01.  A DYE CHECK WAS PERFORMED AND FOUND OK.  BUSHINGS AND A RETRACT FITTING WERE FABRICATED AND INSTALLED PER OHM 57-40-01, PAGE 508.
